Conduct and Correctness in Mathematical Publishing
Bibliographic Data
| ID | 21635176 |
|---|---|
| Authors | Alexander Stoimenow |
| Year | 2022 |
| Volume | 38 |
| Issue | 3 |
| Pages | 586-598 |
| Publication date | 2022-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Publishing Research Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 1053-8801 • E-ISSN: 1936-4792 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s12109-022-09895-0 |
| OpenAlex | W1534043336 |
| Language | EN |
| Citations received | 2 |
| References cited | 19 |
Algorithm · Correctness · Management science · Operations research · Political correctness · Political science · Publicity · Publishing · Computer Science · Engineering · Law · Mathematics · Mathematics, Computing, and Information Processing · Publishing and Scholarly Communication
| Citations per year | 0.67 |
|---|---|
| Citation span | 2023 - 2024 (2) |
| Highly cited | No |